# SDR HEEA966528

- Difficulty date: January 26, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N22608
- Make and model: Bell 412
- Aircraft serial: 33075
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Ejector Assy
- Part number: 212061201012
- Condition: Cracked
- Location: Rt Exh
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EJECTOR IS CRACKED  AND HAS BROKEN RIVETS.
